MathSciNet Relay Station
MathSciNet bibliographic data
MR2729581 60-03 (01A50)
Bolthausen, Erwin Bernoullis Gesetz der großen Zahlen. (German) [Bernoulli's law of large numbers] Elem. Math. 65 (2010), no. 4, 134–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement